# SDR SWAA2024121056510

- Difficulty date: November 4, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 259.5 AT LEVEL STRINGER 9L AT COCKPIT 2024-687094<[01] PERFORMED PERMANENT REPAIR CATEGORY A LOCATED STA 259.5 BETWEEN STR 6R TO 11R AT PASSENGER CABIN IAW EA 24-153-03134-WIP1 SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  PERFORMED PERMANENT REPAIR CATEGORY A LOCATED STA 259.5 BETWEEN STR 6L TO 11L AT PASSENGER CABIN IAW EA 24-153-03134-WIP1 AND EA # 24-153-03134. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
